A Second Lefschetz Theorem for General Manifold Sections in Complex Projective Space.
Mathematische Annalen, Tome 246 (1979), pp. 41-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__246_163327,
author = {Norman Goldstein},
title = {A {Second} {Lefschetz} {Theorem} for {General} {Manifold} {Sections} in {Complex} {Projective} {Space.}},
journal = {Mathematische Annalen},
pages = {41--68},
year = {1979},
volume = {246},
zbl = {0472.14011},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163327/}
}
Norman Goldstein. A Second Lefschetz Theorem for General Manifold Sections in Complex Projective Space.. Mathematische Annalen, Tome 246 (1979), pp. 41-68. http://geodesic.mathdoc.fr/item/MAN_1979__246_163327/